# SDR SWIA201334955

- Difficulty date: October 18, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 45,285 hours, 38,019 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 8 LOWER EMERGENCY LIGHT DOES NOT ILLUMINATE.  FLT#6534 RESECURED EMERGENCY FLOOR LEVEL CONNECTOR AT ROW 8.
